Couldn't find what you looking for?

TRY OUR SEARCH!

Has anyone ever had withdrawal effects from reducing dosage of Xanax. And how did it make you feel

Loading...

Dear Pamlynne1961,
Symptoms differ depending on dose and how long you have been taking Xanax.

Generally you will feel panicky or anxious, and there is a deep feeling as if you have lost someone close to you. You might even cry. It could also be accompanied by racing heart and shivering feeling, and sometimes headache.

In advanced stages things can be quite bad with difficulty in writing/signing, swallowing, or even putting on the buttons of your shirt and all can move into a state where you get hallucinations.

I looked around a lot and found a therapy that is quite popular. This was recommended to me, and works well along with the advise of your doc., especially if you have panic attacks or anxiety. I'll try to dig out the link and post again.

Whatever you are feeling I hope you overcome this state soon.

Take care.
Reply

Loading...

Ah here they are... the links

1) Wean yourself off the meds by what is called Solutions Focused Brief Therapy technique that is gaining a lot of popularity. Not sure where you are from... but there are trained practitioners, all over US and Europe, and probably Australia.

2) Another technique known to be very effective is the "one step" technique that you can work on your own and it can be quite effective.

Take care.


**edited by moderator**
Reply

Loading...

Thank u so much for the information Lincoln. I don't know now if my feelings are due to the shocking pics I saw of my husband, or the lowering of the dosage of Xanax after taking too much for 4 days then going back to my regular dosage. Some tell me that it would take more than 4 days on higher dosage. I remember feeling this way for about 6 weeks after my mother-in-law passed away unexpectedly in Oct. 2006. I don't remember taking more than my prescribed dosage at that time. Do you think it is possible that something shocking happening to you can put you in this unstable feeling? I'm hoping things will return to normal within a couple lf weeks since it has been 4 weeks since I started feeling like this. I feel numb, don't want to visit or be visited, don't want to drive, simple tasks feel like mountains to climb. It is just really weird. I'm hoping to feel better soon. If not, I am going to have to see somebody. Once again, Lincoln thanks for the info. If you have any info on what I have just described, please fill me in. Thanks so much
Reply

Loading...